Heart palpatations is what it is generally called when your heart feels like it is racing. Normally when a palpatation actually happens the heart adds a beat to a EKG reading but leaves you feeling like it actually skipped a beat. Since you do not have shortness of breath I would assume you are not experiencing palpatations. Try taking your pulse the next time you have this happen. You should have a reading of appx. 80 beats per minute. Also, do you have a blood pressure monitor handy? It would be of benefit to see what your readings are when you experience this as well. You've been off the Prednisone long enough that I wouldn't think that this was a withdrawal symptom. I sure would tell your doctor about this especially before doing any more Remicade treatments. It could be anxiety or something warranting more investigation. Should you become nauseous, break out in a cold clammy sweat or have dizziness and/or radiating pain in the chest, back, neck, shoulder blades or arms go to the ER and don't wait. As to the stomach movement...I have no suggestions. Most of us here with Crohns feel at times we are about to give birth to an alien being. Maybe it was some massive gas!
Dx'd Jan'06, 1st Resection 7/06, Predinsone, Humira, Imuran, B12 injections, Nexium. Secondary conditions: Psorasis, Acne, Fatigue, Joint Pain, Lactose Intolerant, gallstones, fibroid cysts, peri-menopausal.